# SDR FDEA202304190685

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Fitting
- Part number: ACA7017502
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC SURFACE INSPECTION ON THE RIGHT HAND NOSE LANDING GEAR   TRUNNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT HINGE FITTING SLOT OUT AREA    FOUND 01 EACH CRACK WITH LENGTH APPROXIMATELY 1.1 INCHES AT STATION 583 AS MARKED. RIGHT HAND NOSE LANDING GEAR TRUNION FITTING AFT OF NOSE LANDING GEAR DOOR AFT   HINGE FITTING SLOT OUT AREA, 01 EACH CRACK WITH LENGTH APPROXIMATELY 1.1 INCHES AT   STATION 583 REPAIRED PER MD-11 SRM 53-10-14-2R REPAIR 2 FIGURE 202. REPETITIVE   INSPECTION REQUIRED, INITIAL AT 1,500 CYCLES AND REPETITIVE INSPECTION AT 1,500 CYCLES   TO BE CARRIED OUT PER MD-11 SRM 53-10-14-2R TABLE 201 REPAIR 2 FIGURE 202. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
